pediatrician-icon

Fever and vomit

My 11 months old son was having fever and consulted a doctor for the same.. His fever was cured.. Doctor suggested an antibiotic augmentin and he is vomiting when he consumes that oral susp.. And here has a nausea feeling..Today we felt he had a diarrhea (4times) but he released after 3 days.. He is so active and response is sharp as always.. Please suggest if he is doing good,.. Can i stop that antibiotic...
views-icons 21 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... If he had diarrhea after antibiotics it could be antibiotic induced....if he had diarrhea from beginning it could be gastroenteritis.. Feed him soft food ... Give him water ,he shouldn't get dehydrated... Give him food in small quantity...see if fever has subsided or not ... Usually viral fever are self limited.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO